# SDR FDEA201606212101

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,014 hours, 16,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 758,820 hours, 4,025 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM, NO SLIDE INDICATION ON ECAM.  RELEASED FOR SERVICE IAW MEL 52-30-04,  CATEGORY C, EXPIRATION 28JUN16, MEL 52-30-04, ECAM SLIDE INDICATION SYSTEM FOR R1 DOOR INOPERATIVE.  DOOR ESCAPE SLIDE ARMING SYS IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE.  DEFERRED IAW MEL 52-30-04.  DESCRIPTION IS PUT IN WORK, R/I 18JUN16 13:54.  PREMATURE REMOVAL/INSTALLATION.  OFF MPN: AD-3214-30, POS: 2, SRL: 58254, TAG: 2743E4 ON MPN: AD-3214-30, CPN: 3310373, SRL: 51625, TAG: 0213C0 FACT 18JUN16, UNABLE TO DUPLICATE AT MDT.  AS PRECAUTION, R & R BATTERY ON ASPSU IAW MM 52-73-18-04.  TESTED IAW MM 52-73-00-05-02.  OPS CHECK GOOD.  CLEARS MEL ITEM.
